My WebMD Sign In, Sign Up

Birth Control

Following Topic Unfollow Topic | 11 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
HI See if this helps you, is your partner on the large side, being extra long, it could be hitting your uterus, and upsetting your mucus plug, and...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Sorry one thing I forgot taken Plan B along with her BC will push up her hormones, so she may need to see her doctor.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
Hi So do we take it she was on top? if so, then I don't think you have a problem, but some high strength antibiotics do reduce the effectiveness...
Posted:
1 of 1 found this helpful
Q.
A.
Hi To be on the safe side, it would be best that you just change your timing by the hour a day, they always say an hour each way is not such a big...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Do look up about your BC pills, some do this by shutting down your periods, why your on them, could also be the strength your on if your worried...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Stress can play havoc with our lives, creates all kinds of problems, with it sounds like it could be your hormones that have gone out of whack...
Posted:
0 of 1 found this helpful
Q.
A.
Hi No just take the placebo pills as you would at the end of the pack, its just because you jumped at the start to get you in your normal rhythm.Just...
Posted:
0 of 0 found this helpful
Q.
A.
Hi This piece of info is from the Uk’s NHS. It's advised that you use contraception until you've not had a period or any bleeding for two...
Posted:
0 of 0 found this helpful
Q.
A.
Hi This could be from your exercising, it can play havoc with your periods as your getting now, I would see your doctor for a really good answer.But...
Posted:
0 of 0 found this helpful
Q.
A.
Hi This could be from the extra hormones your adding into your body, its kicked your period back in, just see if things settle down, then see if you...
Posted:
1 of 1 found this helpful
Q.
A.
Ferrous sulfate, iron pills, is known to cause gastric irritation. So please consult your general physician, inform him/her about your stomach pain...
Posted:
1 of 1 found this helpful
Q.
A.
Hi DCB, Yes they do, they lower the effectiveness of BC pills.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
Hi Bambi, Have a read through this link it could help answer your question, you can also fin some more help here at WebMD, just do a search for it...
Posted:
0 of 0 found this helpful
Q.
A.
Hi As this is your first month, just try giving it one or two more months, the go back to your gyno, could be that the hormone mix with another pill...
Posted:
0 of 0 found this helpful
Q.
A.
Hi If there 28 day packs, then its right, your forgetting they run in 28 day cycles, not by the month, just as your own cycles would run. OKGood Luck
Posted:
0 of 0 found this helpful